Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Feeling pain, red, hot on feet, hands, arms and leg. Painful swelling. Took benadryl. What should be done?

I have been experiencing painful, red, hot welts on the bottom of my feet , hands, arms and legs. They come on all of a sudden and the swelling is painful. The welt can stay for 2 days, but changes to a very painful bruise that will last up to a week. I m not allergic to anything and have been experiencing this for a month. I thought it would resolve itself. I ve tried Benadryl without success and cold packs. What should be my next move? Thank you.
Asked On : Fri, 15 Jun 2012
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
get complete blood count done and see a physician.starting from allergy it could be anything which your blood counts may reveal.
Answered: Wed, 16 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor